Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, so I'll have been on accutane for 100 days soon. I had moderate acne before starting (about 2 to 4 cystic zits at a time on my face, and more on my back). My acne cleared up completely within a month of starting, and I haven't had a pimple since. However, my triglycerides have gone up tremendously since starting, at about 339 now, and I'm scared my doctor is going to take me off immediately. (My derm office won't return my calls so I'm still waiting to hear from him.) Is there a possibility my acne won't relapse? I've been on 70 mg daily and weigh about 150 lbs (~68 kg). I haven't had a zit in over 2 months. But I'm so scared of it coming back. Do you think if he takes me off I'll have taken enough? And do you think he'd take me off with my triglyceride levels?

any advice is very very appreciated!!!!

Share this post


Link to post
Share on other sites

Well, you still haven't taken a minimum dosage of 120mg/kg so you may relapse, but if your derm takes you off this medication he will surely make a solid skincare routine for you so that the acne doesn't come back as bad as before

Share this post


Link to post
Share on other sites

70 mg is obviously too much for your body! I really don't understand why derms put people on such doses :\ why take 70mg when you can take lower does?
your derm might take you off of the med for few days and then put u back on with a lower dose.
I also have my cholesterol level higher than it should be so my derm lowered my does from 60 mg to 20mg for few days and then I will go back to 40 mg.

Even though you cleared up it doesn't mean you should stop as eternalrocket  said you should take the minimum dose to get the magical results, even if u had few-moderate amount of acne.. that was my case too, my first month was also great and then the purge begun (it wasnt major tho since I didn't have sever acne to begin with)
Please see your derm asap because your health and your liver is wayyy more important ...

Share this post


Link to post
Share on other sites
On ‎6‎/‎29‎/‎2017 at 9:40 PM, LunaGirl15 said:

Hey guys, so I'll have been on accutane for 100 days soon. I had moderate acne before starting (about 2 to 4 cystic zits at a time on my face, and more on my back). My acne cleared up completely within a month of starting, and I haven't had a pimple since. However, my triglycerides have gone up tremendously since starting, at about 339 now, and I'm scared my doctor is going to take me off immediately. (My derm office won't return my calls so I'm still waiting to hear from him.) Is there a possibility my acne won't relapse? I've been on 70 mg daily and weigh about 150 lbs (~68 kg). I haven't had a zit in over 2 months. But I'm so scared of it coming back. Do you think if he takes me off I'll have taken enough? And do you think he'd take me off with my triglyceride levels?

any advice is very very appreciated!!!!

I would definitely lower your dose to maybe 40 or 50mg and stay on it for an extra couple of months.  Ideally you want to reach 150mg/kg of body weight.  Also when you finish your course, start retin a .25% and use it every night, it really kept me clear after my second course (never used it after the first)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×